2 doctors weighed in:

I feel like the liquid inside the head and , i can't sleep when i take hycom medicine i feel pain in head and hallucination?

2 doctors weighed in
Dr. Mark Reynolds
Psychiatry
1 doctor agrees

In brief: See doc.

I am not sure exactly what you're experiencing but it does not sound pleasant.
The medication you described may include scopolamine. This medication blocks anti-cholinergic receptors and can result, especially at high doses in hallucinations. You should see your primary care physician as soon as possible to clarify your symptoms so they can be addressed.

In brief: See doc.

I am not sure exactly what you're experiencing but it does not sound pleasant.
The medication you described may include scopolamine. This medication blocks anti-cholinergic receptors and can result, especially at high doses in hallucinations. You should see your primary care physician as soon as possible to clarify your symptoms so they can be addressed.
Dr. Mark Reynolds
Dr. Mark Reynolds
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors